# SDR VNAA0011016

- Difficulty date: November 17, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 13,087 hours, 11,462 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cas System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, FLIGHT 4027 HAD A ICE CAS MESSAGE AND ABORTED TAKEOFF.  AFTER CLEARING THE RUNWAY THE MESSAGE CLEARED AND FLIGHT 4027 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4027 DEPARTED WITHOUT ANY FURTHER INCIDENT.
